Communications in Mathematical Physics

A duality for Hopf algebras and for subfactors. I

Roberto Longo

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 159, Number 1 (1994), 133-150.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104254494

Mathematical Reviews number (MathSciNet)
MR1257245

Zentralblatt MATH identifier
0802.46075

Subjects
Primary: 46L37: Subfactors and their classification
Secondary: 16W30

Citation

Longo, Roberto. A duality for Hopf algebras and for subfactors. I. Comm. Math. Phys. 159 (1994), no. 1, 133--150. https://projecteuclid.org/euclid.cmp/1104254494


Export citation